Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is red discoloration on the finger due to Nabumetone intake?

Have mallet finger on my middle left finger. Currently have splint on it for the last 4 days. Taking Nabumetond 500mg 2 x daily. Noticed silver dollar sized red area on same hand on the top near middle & ring finger. Can the meds cause this? Only became dark red in color today. Confused?!
Tue, 26 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Nabumetone does not cause such a lesion in arms. It might be something else. It can be fungal infection. It would be better if you attach a picture along with the query.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

After taking Nabumetone for about a week(2xday, 500mg each) to reduce swelling of an inguinal hernia, I began having shoulder joint and muscle pain...